Full Text: PDF
Received March 9, 2017; Accepted June 29, 2017; Published July 11, 2017.
Abstract. The absolute stability problem of neutral Lurie indirect control systems with unbounded coefficients is investigated in this paper. By choosing a suitable Lyapunov-Krasovskii functional, several absolute stability criteria for neutral Lurie systems with single nonlinearity are obtained. Furthermore, the derived results are extended to multiple nonlinearities. The criteria proposed in this paper are particularly useful for neutral Lurie indirect control systems with unbounded coefficients. Our results are also applicable to such systems with bounded or constant coefficients. Numerical simulations demonstrate the effectiveness of the proposed approach.
How to Cite this Article:
Xiao Yu, Fucheng Liao, Absolute stability of general neutral Lurie indirect control systems with unbounded coefficients, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 35, pp. 1-20.